Some fixed point theorem in generalized metric spaces

R.K. Vats, Manju Grewal, Amit Kumar

Abstract


The purpose of this paper is to obtain a new version of fixed point theorem in standard metric spaces using the notion of generalized metric space introduced by Jleli and Samet [M. Jleli and B. Samet, A generalized metric space and related fixed point theorems, Fixed Point Theory and Applications, (2015), 2012:61]. Moreover we have provided some examples which validates the introduced concept.

Full Text: PDF

How to Cite this Article:

R.K. Vats, Manju Grewal, Amit Kumar, Some fixed point theorem in generalized metric spaces, Advances in Fixed Point Theory, Vol 6, No 3 (2016), 254-261

Copyright © 2016 R.K. Vats, Manju Grewal, Amit Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.